Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Moscow Mathematical Journal

Volume 21, Issue 3, July–September 2021  pp. 507–565.

Deligne Categories and the Periplectic Lie Superalgebra

Authors:  Inna Entova-Aizenbud (1) and Vera Serganova (2)
Author institution:(1) Dept. of Mathematics, Ben Gurion University, Beer-Sheva, Israel
(2) Dept. of Mathematics, University of California at Berkeley, Berkeley, CA 94720


We study stabilization of finite-dimensional representations of the periplectic Lie superalgebras $\mathfrak{p}(n)$ as $n \to \infty$.

The paper gives a construction of the tensor category $\mathrm{Rep}(\underline{P})$, possessing nice universal properties among tensor categories over the category $\mathtt{sVect}$ of finite-dimensional complex vector superspaces.

First, it is the “abelian envelope” of the Deligne category corresponding to the periplectic Lie superalgebra.

Secondly, given a tensor category $\mathcal{C}$ over $\mathtt{sVect}$, exact tensor functors $\mathrm{Rep}(\underline{P})\rightarrow \mathcal{C}$ classify pairs $(X,\omega)$ in $\mathcal{C}$, where $\omega\colon X \otimes X \to \Pi 1$ is a non-degenerate symmetric form and $X$ not annihilated by any Schur functor.

The category $\mathrm{Rep}(\underline{P})$ is constructed in two ways. The first construction is through an explicit limit of the tensor categories $\mathrm{Rep}(\mathfrak{p}(n))$ ($n\geq 1$) under Duflo–Serganova functors. The second construction (inspired by P. Etingof) describes $\mathrm{Rep}(\underline{P})$ as the category of representations of a periplectic Lie supergroup in the Deligne category $\mathtt{sVect} \boxtimes \mathrm{Rep}(\underline{\mathrm{GL}}{}_t)$.

2020 Math. Subj. Class. 17A70, 17B10, 17B20, 18D10.

Keywords: Deligne categories, periplectic Lie superalgebra, tensor categories, stabilization in representation theory, Duflo–Serganova functor.

Contents   Full-Text PDF